# SDR ASAA2021040934549

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,657 hours, 15,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT OPEN FULLY HANGS UP 2/3 WAY OPEN. GROUNDED - YES. REMOVED AND REPLACED L2 DOOR SNUBBER. REF B737-800 AMM 52-13-51, 52-13-31. OPS NORMAL NO OTHER DEFECTS NOTED. SLIDE PACK REF AMM 25-66-01.
